# SDR MASA2022081900214

- Difficulty date: August 19, 2022
- Submitted: August 20, 2022
- Operation: Air carrier
- Aircraft: N80343
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000571
- Aircraft time: 13,976 hours, 8,002 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Windshield Wiper
- Condition: Overheated
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BURNT ELECT ODOR IN FLT DECK
RAN FIM FOR ODOR EVENT, RAN ENGINES WITH CREW, NO ODOR NOTED, SUSPECT FO WIPER MOTOR CONVERTER 9FO WIPER PLACED ON DEFERAL
